# SDR IPXA2020061056404

- Difficulty date: April 21, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALG84305
- Condition: Gouged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT HORIZONTAL STAB L/E SKIN IS GOUGED ON O/B SECTION BETWEEN XFS 351.215 AND XFS 357.032. REPAIRED GOUGED LT HORIZONTAL STAB L/E SKIN BETWEEN XFS 391.933 AND XFS 397.749 IAW EA 011-5510-01-A8186 AND EO MD11-5510-76731-A (MAJOR).
